Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 24, Issue 1, Pages 49-53

Ishikawa iteration process with errors for nonexpansive mappings in uniformly convex Banach spaces

1Department of Mathematics, Southwest China Normal University, Beibei, Chongqing 400715, China
2Department of Mathematics, Zhejiang University, Hangzhou 310027, China

Received 6 May 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We shall consider the behaviour of Ishikawa iteration with errors in a uniformly convex Banach space. Then we generalize the two theorems of Tan and Xu without the restrictions that C is bounded and limsupnsn<1.